MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK 2; REVERSED SHOULDER PROTHESIS

FX SOLUTIONS HUMELOCK 2; REVERSED SHOULDER PROTHESIS
Model Number 103-0806
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitter to fda by the us importer with report number 3014128390-2023-00008.
 
Event or Problem Description
The patient was revised due to dislocation on (b)(6) 2023.The implantation date was on (b)(6) 2022.A cup, a glenosphere, a humeral spacer and a cementeless glenoid were explanted.A cup, a glenosphere, a humeral spacer and a cementeless glenoid were implanted.

Brand Name
HUMELOCK 2
Common Device Name
REVERSED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key16731648
Report Number3009532798-2023-00022
Device Sequence Number6674066
Product Code PHX
UDI-Device Identifier03701037300107
UDI-Public03701037300107
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number103-0806
Device Catalogue Number103-0806
Device Lot NumberS1038
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown